Alert archive / Georgia / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 36, NWS Atlanta, GA

April 19, 2015Dade County, Walker County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Apr 19, 2015, 6:37 PM EDT for Dade County, Walker County, Georgia. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 19, 2015, 6:37 PM EDT (22:37 UTC)
Expired
Apr 19, 2015, 7:15 PM EDT
In force
38 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Dade County, GA, Walker County, GA

The radar

The Northeast Alabama radar (KHTX), 60 km from the middle of the area, began a volume at 22:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 33 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 10.6 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2015-04-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 101 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2015-04-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 92 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
101 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
509 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
92 m²/s²
0-3 km storm-relative helicity
98 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

781 
WUUS52 KFFC 192237
SVRFFC
GAC083-295-192315-
/O.NEW.KFFC.SV.W.0036.150419T2237Z-150419T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
637 PM EDT SUN APR 19 2015

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN WALKER COUNTY IN NORTHWESTERN GEORGIA...
  DADE COUNTY IN NORTHWESTERN GEORGIA...

* UNTIL 715 PM EDT

* AT 637 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM KIMBALL TO NEAR IDER...MOVING EAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  TRENTON...FORT OGLETHORPE...CHICKAMAUGA...LOOKOUT MOUNTAIN...
  CHATTANOOGA VALLEY...RISING FAWN...CHATTANOOGA  VALLEY...CLOUDLAND
  CANYON STATE PARK...COOPER HEIGHTS...NEW ENGLAND...COLE CITY...
  MORGANVILLE...WILDWOOD...HOOKER...FAIRVIEW AND STEPHENSVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.

&&

LAT...LON 3498 8527 3468 8531 3466 8554 3486 8559
      3498 8560
TIME...MOT...LOC 2237Z 256DEG 27KT 3504 8567 3472 8576 

HAIL...1.00IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 3:47 PM EDT, 2 hours 50 minutes earlier.

Area forecast discussion, Apr 19, 3:47 PM EDT, 2 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
347 PM EDT SUN APR 19 2015

.SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/...

QUICK UPDATE TO CANCEL THE REMAINING TORNADO WATCH.

WARM FRONT IS SITUATED ACROSS EXTREME NORTHEAST GA THIS
AFTERNOON. LARGE AREA OF SHOWERS AND THUNDERSTORMS IS FINALLY
MOVING OUT OF THE CWFA...BUT A FEW STRONG TO SEVERE STORMS REMAIN
POSSIBLE THROUGH THE EARLY EVENING...MAINLY IN QLCS TYPE SEGMENTS.

HIGH RESOLUTION MODELS DO NOT SHOW MUCH IN THE WAY OF PRECIPITATION
FOR THE OVERNIGHT HOURS. DO THINK AFTER THE CURRENT PRECIP MOVES OUT
OF THE AREA...THERE WILL BE A BREAK DURING THE MID TO LATE EVENING
HOURS. BY SUNRISE...A COLD FRONT WILL BEGIN APPROACHING THE NW
CORNER OF THE STATE AND THE CHANCES FOR SHOWERS AND THUNDERSTORMS
BEGIN INCREASING AGAIN.

THERE IS STILL SOME POTENTIAL FOR SEVERE WEATHER ACROSS PORTIONS OF
THE CWFA ON MONDAY. ACROSS THE NORTH...SEVERE WEATHER IS LESS LIKELY
AS THE FRONT SHOULD MOVE THROUGH DURING THE EARLY MORNING HOURS AND
SURFACE HEATING WILL BE LIMITED. AREAS FURTHER SOUTH SHOULD
DESTABILIZE THE MOST. IN ADDITION...A NEGATIVELY TILTED 500MB TROUGH
WILL SWING THOUGH AND A COUPLED UPPER JET STRUCTURE WILL LEAD TO
EXCELLENT UPPER DIVERGENCE. STEEP MID LEVEL LAPSE RATES WILL ALSO BE
PRESENT. 0 TO 6 KM SHEAR VALUES HAVE INCREASED A BIT TO AROUND 50KT.
AT THIS TIME...THINK THE AREA THAT HAS THE MOST POTENTIAL FOR SEVERE
WEATHER MONDAY WILL BE ALONG AND SOUTH OF A LINE FROM LA GRANGE TO
ATHENS. SEVERE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING LARGE
HAIL...GUSTY WINDS AND ISOLATED TORNADOES. THE MOST LIKELY TIMING
SHOULD BE LATE MORNING THROUGH EARLY EVENING.

QUIET WEATHER IS EXPECTED ON THE BACK SIDE OF THE FRONT. POPS WILL
DECREASE RAPIDLY MID TO LATE EVENING.

NLISTEMAA

LONG TERM /TUESDAY THROUGH SUNDAY/...
NO CHANGES MADE TO THE EXTENDED FORECAST. PREVIOUS DISCUSSION IS BELOW.

MEDIUM RANGE MODELS ARE IN PRETTY GOOD AGREEMENT THROUGH THE EXTENDED
FORECAST PERIOD...AT LEAST W/RESPECT TO THE LARGER SCALE PATTERNS. AS
WOULD BE EXPECTED THE LATER INTO THE RUN THE MORE THERE ARE
DIFFERENCES IN STRENGTH AND TIMING OF SOME OF THE SMALLER FEATURES...
BUT OVERALL A GENERAL BLEND AND CONCENTRATION ON THE LARGER SCALE WAS
USED FOR THE LONG TERM FORECAST GRIDS.

PERIOD STARTS OUT WITH THE CURRENT SYSTEM MOVING INTO THE REGION
NOW FINALLY EXITING...USHERING IN A DRIER AND SEASONABLY MILD
AIRMASS IN ITS WAKE THROUGH TUESDAY. MOISTURE RETURN BEGINS
WEDNESDAY AS THE SURFACE RIDGE SLIPS EAST OF THE STATE. WEAK SHORT
WAVES IN THE WESTERLY UPPER FLOW AND A WEAK COLD FRONT BRING AT
LEAST A SLIGHT CHANCE FOR PRECIPITATION BACK INTO THE NORTH. THIS
WEAK FRONTAL BOUNDARY HANGS AROUND THROUGH THE END OF THE WORK
WEEK KEEPING SLIGHT CHANCE TO LOW CHANCE POPS IN THE FORECAST.
BETTER CHANCES FOR RAIN SWEEP BACK IN FOR THE WEEKEND AS A
STRONGER SHORT WAVE SWEEPS THROUGH THE REGION. BOTH THE GFS AND
THE ECMWF ARE GENERATING A DECENT SURFACE LOW OVER THE REGION
ASSOCIATED WITH THIS SHORT WAVE. ENOUGH INSTABILITY WITH THE MID
WEEK SYSTEM FOR A CHANCE OF THUNDERSTORMS...ALTHOUGH LACK OF
STRONG DYNAMICS AND MARGINAL NATURE OF THE INSTABILITY POINT TO
MINIMAL CHANCES FOR SEVERE WEATHER. WEEKEND SYSTEM SHOWING EVEN
LESS INSTABILITY...BUT STRONGER DYNAMICS INDICATE AT LEAST A
SLIGHT CHANCE FOR DEEPER CONVECTION.

20

AVIATION...
18Z UPDATE...
LARGE AREA OF SHOWERS AND THUNDERSTORMS QUICKLY EXITING THE
NORTHERN TERMINALS. RAPIDLY IMPROVING CONDITIONS EXPECTED. WINDS
SHOULD ALSO SWITCH AROUND TO THE SW SIDE WITHIN THE NEXT HOUR.
SHOULD BE A QUIET NIGHT...BUT IFR CIGS ARE LIKELY. TOMORROW IS
EXPECTED TO BE ANOTHER ACTIVE DAY AS A COLD FRONT MOVES THROUGH
THE REGION.

//ATL CONFIDENCE...18Z UPDATE...
MED CONFIDENCE ALL ELEMENTS.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          63  77  53  70 /  40  60  20   5
ATLANTA         64  75  53  68 /  30  50  10   5
BLAIRSVILLE     59  70  46  63 /  50  60  30   5
CARTERSVILLE    62  74  49  68 /  40  50  10   5
COLUMBUS        64  80  55  73 /  30  50  10   5
GAINESVILLE     62  73  52  67 /  40  60  20   5
MACON           64  80  55  73 /  40  50  10   5
ROME            61  73  49  69 /  50  50  10   5
PEACHTREE CITY  63  77  51  70 /  30  50  10   5
VIDALIA         68  82  60  75 /  50  50  40   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...

FLASH FLOOD WATCH UNTIL 2 AM EDT MONDAY FOR THE FOLLOWING ZONES:
BALDWIN...BANKS...BLECKLEY...CLARKE...CRISP...DODGE...DOOLY...
EMANUEL...GLASCOCK...GREENE...HANCOCK...HOUSTON...JACKSON...
JEFFERSON...JOHNSON...LAURENS...MADISON...MONTGOMERY...MORGAN...
OCONEE...OGLETHORPE...PULASKI...PUTNAM...TALIAFERRO...TELFAIR...
TOOMBS...TREUTLEN...TWIGGS...WARREN...WASHINGTON...WHEELER...
WILCOX...WILKES...WILKINSON.

&&
Hazardous weather outlook, Apr 19, 1:14 PM EDT, 5 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
114 PM EDT SUN APR 19 2015

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-201715-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
114 PM EDT SUN APR 19 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

...SEVERE STORMS POSSIBLE ACROSS PARTS OF NORTH AND CENTRAL
GEORGIA THIS AFTERNOON...

WIDESPREAD SHOWERS AND THUNDERSTORMS WILL CONTINUE TODAY.
THUNDERSTORMS WILL HAVE THE POTENTIAL TO PRODUCE DAMAGING WIND
GUSTS AND LARGE HAIL. STORMS WILL ALSO HAVE THE POTENTIAL TO
PRODUCE A FEW TORNADOES. THE MOST LIKELY TIMING IS BEFORE 8PM. THE
MOST LIKELY LOCATION FOR SEVERE STORMS WILL BE EAST OF A LINE FROM
COLUMBUS TO ATLANTA TO DAWSONVILLE TO GAINESVILLE.

A FLASH FLOOD WATCH IS ALSO IN EFFECT. OCCASIONALLY HEAVY RAINFALL
WILL PRODUCE LOCALIZED FLOODING. IN ADDITION...A FEW RIVERS AND
CREEKS MAY BEGIN TO FLOW OUT OF THEIR BANKS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE...MAINLY ACROSS EASTERN
PORTIONS OF NORTH AND CENTRAL GEORGIA...MONDAY.

THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY THROUGH THURSDAY AND
AGAIN SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED AND SPOTTERS ARE ENCOURAGED TO
SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Local storm report, Apr 19, 3:34 PM EDT, 3 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
334 PM EDT SUN APR 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 AM     TORNADO          4 SSE FORT BENNING      32.30N  84.93W
04/19/2015                   CHATTAHOOCHEE      GA   EMERGENCY MNGR

            FORT BENNING PLANS AND OPERATIONS DIVISION REPORTED A
            TORNADO. MULTIPLE TREES WERE DOWN.

&&

EVENT NUMBER FFC1500216

JLF
Local storm report, Apr 19, 3:41 PM EDT, 2 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
341 PM EDT SUN APR 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1120 AM     TSTM WND DMG     WESTON                  31.98N  84.61W
04/19/2015                   WEBSTER            GA   911 CALL CENTER

            911 CENTER REPORTED A TREE DOWN ON HWY 520.

&&

EVENT NUMBER FFC1500217

JLF
Local storm report, Apr 19, 3:43 PM EDT, 2 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
343 PM EDT SUN APR 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1120 AM     TSTM WND DMG     WESTON                  31.98N  84.61W
04/19/2015                   WEBSTER            GA   911 CALL CENTER

            911 CENTER REPORTED THREE TREES DOWN IN THE WESTON
            AREA.

&&

CORRECTED REMARKS

EVENT NUMBER FFC1500217

JLF
Local storm report, Apr 19, 3:50 PM EDT, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
350 PM EDT SUN APR 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 PM     TSTM WND DMG     4 SW ELLAVILLE          32.20N  84.36W
04/19/2015                   SCHLEY             GA   911 CALL CENTER

            SEVERAL TREES AND POWERLINES DOWN.

&&

EVENT NUMBER FFC1500218

JLF
Local storm report, Apr 19, 3:52 PM EDT, 2 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
352 PM EDT SUN APR 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 PM     TSTM WND DMG     BUMPHEAD                32.19N  84.20W
04/19/2015                   SCHLEY             GA   911 CALL CENTER

            911 CENTER REPORTED SEVERAL TREES DOWN NEAR HWY 271 AND
            19S.

&&

EVENT NUMBER FFC1500219

JLF
Local storm report, Apr 19, 5:45 PM EDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
545 PM EDT SUN APR 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0105 PM     TSTM WND DMG     2 SE COCHRAN            32.37N  83.33W
04/19/2015                   BLECKLEY           GA   911 CALL CENTER

            A TREE WAS REPORTED DOWN NEAR ROUTE 257.

&&

EVENT NUMBER FFC1500220

GEO

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 18, 9:48 PM EDTRiver Flood WarningFFCBibb, Houston, Jones, Monroe, Twiggs4 days
Apr 19, 8:01 AM EDTFlash Flood WatchFFCBaldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 90 more10 hr
Apr 19, 8:49 AM EDTTornado WarningFFCCarroll, Coweta, Heard26 min
Apr 19, 9:21 AM EDTSevere Thunderstorm WarningFFCCobb, Douglas, Fulton39 min
Apr 19, 10:08 AM EDTSevere Thunderstorm WarningFFCBartow, Chattooga, Floyd, Gordon, Haralson, Paulding and 1 more52 min
Apr 19, 10:09 AM EDTTornado WarningFFCChattahoochee, Muscogee51 min
Apr 19, 10:57 AM EDTSpecial Weather StatementFFCMuscogee33 min
Apr 19, 10:58 AM EDTTornado WarningFFCFloyd, Gordon, Murray, Whitfield47 min
Apr 19, 11:05 AM EDTSevere Thunderstorm WarningFFCMarion, Stewart, Sumter, Webster40 min
Apr 19, 11:13 AM EDTSevere Thunderstorm WarningFFCTalbot, Upson47 min
Apr 19, 11:18 AM EDTSevere Thunderstorm WarningFFCMeriwether, Troup42 min
Apr 19, 11:24 AM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Cobb, Gilmer, Gordon, Murray and 3 more51 min
Apr 19, 11:26 AM EDTRiver Flood WarningFFCDade25 hr
Apr 19, 11:35 AM EDTRiver Flood WarningFFCForsyth12 hr
Apr 19, 11:45 AM EDTSevere Thunderstorm WarningFFCDooly, Macon, Schley, Sumter45 min
Apr 19, 11:49 AM EDTSevere Thunderstorm WarningFFCButts, Lamar, Pike, Spalding41 min
Apr 19, 12:01 PM EDTSpecial Weather StatementFFCCobb29 min
Apr 19, 12:13 PM EDTSevere Thunderstorm WarningFFCCrisp, Wilcox34 min
Apr 19, 12:18 PM EDTSpecial Weather StatementFFCDawson27 min
Apr 19, 12:26 PM EDTSevere Thunderstorm WarningFFCBleckley, Dooly, Houston, Pulaski, Twiggs36 min
Apr 19, 12:30 PM EDTSpecial Weather StatementFFCButts30 min
Apr 19, 12:33 PM EDTSpecial Weather StatementFFCGilmer42 min
Apr 19, 12:45 PM EDTSpecial Weather StatementFFCCrisp60 min
Apr 19, 1:03 PM EDTSpecial Weather StatementFFCNewton, Rockdale57 min
Apr 19, 1:08 PM EDTSpecial Weather StatementFFCForsyth22 min
Apr 19, 1:12 PM EDTSpecial Weather StatementFFCForsyth33 min
Apr 19, 1:19 PM EDTSpecial Weather StatementFFCLaurens26 min
Apr 19, 1:23 PM EDTSevere Thunderstorm WarningFFCLaurens37 min
Apr 19, 1:33 PM EDTSpecial Weather StatementFFCWalton42 min
Apr 19, 1:53 PM EDTSpecial Weather StatementFFCMorgan37 min
Apr 19, 1:58 PM EDTSpecial Weather StatementFFCLumpkin, Towns, White47 min
Apr 19, 2:00 PM EDTSpecial Weather StatementFFCJohnson30 min
Apr 19, 2:06 PM EDTRiver Flood WarningFFCCobb7 days
Apr 19, 2:06 PM EDTSpecial Weather StatementFFCClarke, Oconee24 min
Apr 19, 2:12 PM EDTSpecial Weather StatementFFCTaliaferro33 min
Apr 19, 2:44 PM EDTSpecial Weather StatementFFCJefferson31 min
Apr 19, 2:58 PM EDTSpecial Weather StatementFFCEmanuel, Toombs32 min
Apr 19, 4:28 PM EDTRiver Flood WarningFFCLamar, Spalding7 days
Apr 19, 7:14 PM EDTSpecial Weather StatementFFCCatoosa, Walker31 min
Apr 19, 7:43 PM EDTSpecial Weather StatementFFCCarroll47 min
Apr 19, 7:49 PM EDTSpecial Weather StatementFFCBartow, Catoosa, Gilmer, Gordon, Murray, Pickens and 1 more41 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.